# SDR R61A201308010688

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 23,864 hours, 17,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR LATCH INDICATOR IS INTERMITTENTLY GREEN AND CLEAR DURING FLIGHT.  MX PERFORMED OPS CHECK OF THE R1 DOOR INDICATION AMM AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
